# SDR DHL200072435C

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LOWER LT WING PANEL 8311  ,OLD FIBERGLASS REPAIR DELAMINATED.  INSTALLED FIBERGLASS OVERLAY REPAIR ON LOWER WING PANEL 8311.
